Alert archive / Vermont / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 3, 2013, 3:50 PM EDT for Addison County, Chittenden County, Washington County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2013, 3:50 PM EDT (19:50 UTC)
- Expired
- Jul 3, 2013, 7:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Addison County, VT, Chittenden County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 34 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
455 WGUS51 KBTV 031950 FFWBTV VTC001-007-023-032345- /O.NEW.KBTV.FF.W.0016.130703T1950Z-130703T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 350 PM EDT WED JUL 3 2013 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT... SOUTH CENTRAL CHITTENDEN COUNTY IN NORTHWEST VERMONT... NORTH CENTRAL ADDISON COUNTY IN CENTRAL VERMONT... * UNTIL 745 PM EDT. * AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. SMALL CREEKS AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE... ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HANKSVILLE...BUELS GORE...MORETOWN. IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING... AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY. && LAT...LON 4433 7310 4430 7269 4411 7271 4417 7313 $$ MUCCILLI
1 follow-up statement
298 WGUS71 KBTV 032303 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 703 PM EDT WED JUL 3 2013 VTC001-007-023-032301- /O.CAN.KBTV.FF.W.0016.000000T0000Z-130703T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON VT-CHITTENDEN VT-ADDISON VT- 703 PM EDT WED JUL 3 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL ADDISON...SOUTH CENTRAL CHITTENDEN AND WEST CENTRAL WASHINGTON COUNTIES... SHOWERS AND THUNDERSTORMS IN THE WARNING AREA HAVE DISSIPATED. HOWEVER...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM FOR PARTS OF SOUTHERN CHITTENDEN COUNTY. WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN WASHED OUT. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE THROUGH DAMAGED AREAS. LAT...LON 4433 7310 4430 7269 4411 7271 4417 7313 $$ LOCONTO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 1:39 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 3, 1:39 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 139 PM EDT WED JUL 3 2013 .SYNOPSIS... DEEP TROPICAL MOISTURE RIDING NORTH ALONG A STALLED FRONTAL BOUNDARY WILL CONTINUE TO PROVIDE THE NORTH COUNTRY WITH SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING OVER THE NEXT FEW DAYS...WITH HEAVY DOWNPOURS AND ISOLATED AREAS OF FLOODING POSSIBLE. INCREASINGLY WARM AND HUMID CONDITIONS ARE EXPECTED AS WELL...WITH HIGHS IN THE MID TO UPPER 80S...WITH DEWPOINTS REMAINING IN THE MID TO UPPER 60S. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... AS OF 139 PM EDT WEDNESDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A BOUNDARY DRAPED ACROSS THE NRN ADKS...ACROSS THE CPV AND INTO CENTRAL VT AND THE NEK. BOUNDARY AND ASSOCIATED SHOWERS AND TSTMS GRADUALLY SAGGING SOUTH THIS AFTN. MODERATE TO HEAVY RAINFALL IS OCCURRING WITH THESE SHOWERS/TSTMS...BUT TRAINING NOT OCCURRING. SO AREAS WILL SEE BRIEF PERIODS OF HEAVY RAINFALL. SOME PONDING ON ROADS PSBL WITH HEAVY RAINFALL...BUT AS THE AFTN TURNS TO EARLY EVENING...SHOWERS AND THUNDERSTORMS WILL BEGIN TO DISSIPATE AS THEY TRAVEL SOUTHWARD INTO S CENTRAL VT. PREVIOUS DISCUSSION...LITTLE CHANGE IN LARGE SCALE SYNOPTIC PATTERN WITH BERMUDA HIGH OFF THE EAST COAST AND DEEP CLOSED TROUGH OVER THE MIDWEST. THE RESULT IS A DEEP AND MOIST SOUTH- SOUTHWEST FLOW EXTENDING INTO THE NORTHEAST. MEANWHILE...REMNANTS OF STALLED SURFACE FRONTAL BOUNDARY REMAIN DRAPED ACROSS THE REGION...AND WILL SERVE AS A FOCUS FOR MORE SHOWERS AND POSSIBLE THUNDERSTORMS TODAY. WITH PRECIPITABLE WATER VALUES AROUND 1.75 INCHES...THE POTENTIAL EXISTS FOR SOME LOCALLY HEAVY RAINFALL. WIDELY SCATTERED SHOWERS ACROSS THE REGION AT THIS TIME...BUT CHANCES WILL INCREASE DURING THE DAY DUE SURFACE HEATING AND RESULTING INSTABILITY. GREATEST THREAT FOR HEAVIER SHOWERS AND STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS...THREAT FOR SOME ISOLATED FLASH FLOODING WILL STILL NEED TO BE MONITORED. 925 MB TEMPS CLIMB TO NEAR +20C TODAY...AND WITH LIMITED SUNSHINE SHOULD SUPPORT MAX TEMPS OF 80-85 IN THE VALLEYS. && .SHORT TERM /7 PM THIS EVENING THROUGH FRIDAY/... AS OF 502 AM EDT WEDNESDAY...PERSISTENCE REMAINS THE RULE THURSDAY THROUGH FRIDAY AS WE REMAIN LOCKED IN BETWEEN BERMUDA HIGH OFF THE EAST COAST AND UPPER TROUGH OVER THE MIDWEST. DECAYING SURFACE BOUNDARY OVER THE REGION LIFTS FURTHER NORTH WHILE THE UPPER RIDGE MOVES SLOWLY WESTWARD. WARM AND MOIST SOUTH-SOUTHWEST FLOW CONTINUES THROUGH THE PERIOD...WITH THREAT OF SHOWERS AND THUNDERSTORMS BOTH DAYS. MAX TEMPS EXPECTED TO BE IN THE MID 80S TO NEAR 90 ON THURSDAY AND FRIDAY WITH DEWPOINTS WELL INTO THE 60S TO AROUND 70. THESE CONDITIONS WILL SUPPORT SUFFICIENT SURFACE BASED INSTABILITY EACH AFTERNOON TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. SERIES OF WEAK AND DIFFICULT TO TIME SHORTWAVES WILL ALSO ENHANCE SHOWER THREAT AT TIMES. PRECIPITABLE WATER VALUES REMAIN ABNORMALLY HIGH...NEAR 2 INCHES...SO THREAT FOR HEAVY DOWNPOURS WILL CONTINUE...WITH THREAT FOR ISOLATED FLASH FLOODING AS SOILS REMAIN VERY SATURATED. NIGHTS WILL BE WARM AND MUGGY WITH LOWS IN THE 60S...TO NEAR 70 IN THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 358 AM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRIDAY NIGHT THRU SATURDAY OVER THE NORTH COUNTRY HAS REGION REMAINING UNDER SSW FLOW ASSOCIATED WITH BLOCKING RIDGE OFFSHORE AND UPPER TROUGH TO THE WEST. THIS SCENARIO HAS PLAYED OUT OVER THE PAST SEVERAL DAYS RESULTING IN RW/TRW FOR THE AREA. FOR THIS TIME FRAME...WILL CONTINUE THIS TREND WITH AFOREMENTIONED PRECIP IN THE FORECAST...KEEPING POPS IN CHANCE CATEGORY. GOING INTO THE LATTER PORTION OF THE UPCOMING WEEKEND AND INTO NEXT WEEK...CWA WILL SEE A BRIEF TRANSITION FROM ZONAL FLOW OVER AREA...TO WK TROUGH THAT SETS UP OVER THE GREAT LKS REGION. GFS/ECMWF DO DIFFER ON TIMING FOR SWINGING SYSTEM THRU THE AREA. BY TUESDAY...BACKDOOR FRNT COULD APPROACH THE REGION AS TROUGH PUSHES EAST THRU THE AREA...FURTHER ENHANCING CHANCES FOR MORE PRECIP. WILL CONTINUE WITH CHANCE POPS FOR PRECIP AS MDL CONSISTENCY LOW. TEMPS CLOSE TO NORMAL FOR EXTENDED WITH HIGHS IN THE 80S AND LOWS MAINLY IN THE 60S. AS SEEN IN PAST WEEK...PERIODS OF RW/CLDS MOVING OVER AREA OF THE CWA...DAYTIME HIGHS COULD BE AFFECTED BY SEVERAL DEGREES. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THROUGH 18Z THURSDAY...MIX OF VFR/MVFR COND WITH CEILINGS BKN030-050 W/ -SHRA ESPECIALLY IN THE AFTERNOON. BY 00Z-02Z -RW WILL GIVE WAY TO FG THAT BRINGS VSBY DOWN TO 1-4SM. LOWEST IN SLK/MPV. WINDS SSW 5-10KTS...BECM LGT/VAR AGAIN BY 00Z THURSDAY. AND BR/FG THAT FORMS OVERNIGHT SHOULD LIFT BY 12Z. OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z SATURDAY...VFR EXCEPT BRIEF REDUCTION TO MVFR IN SHOWERS EACH AFTERNOON/EVENING...AND IFR SOME LOCATIONS DUE TO FOG GENERALLY 06-12Z. 00Z SATURDAY THROUGH MONDAY...DRYING TREND WITH VFR CONDITIONS AND ONLY SLGT CHC FOR SHOWERS ON SUNDAY. && .HYDROLOGY... AS OF 500 AM EDT WEDNESDAY...OVER THE COMING DAYS...INDIVIDUAL STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AS REGION REMAINS OPEN TO MOISTURE SOURCE IN THE GULF...AND WARM MOIST AIR IS IN PLACE TO FUEL DIURNAL SHOWERS/THUNDERSTORMS. CONFIDENCE IN TIMING TOO LOW FOR ANY FLOOD WATCHES AT THIS TIME...AS THERE WILL BE NO FRONTAL FEATURE TO CONCENTRATE RAINFALL. BUT THREAT FOR ISOLATED AREAS OF FLOODING EXISTS EACH DAY THROUGH FRIDAY. && .MARINE... A LAKE THUNDERSTORM ADVISORY IS IN EFFECT...HEAVY RAIN SHOWERS ARE DEVELOPING AND MOVING ALONG A BOUNDARY STRETCHED ACROSS THE NRN ADKS...CPV INTO THE NEK. SOME SHOWERS WILL CONTAIN THUNDER AND LIGHTNING THIS AFTN. THE HEAVY RAIN WITHIN THESE SHOWERS WILL RESULT IN REDUCED VISIBILITIES TO LESS THAN 3 SM. WINDS WILL GENERALLY CONTINUE TO BE OUT OF THE N-NE FOR NORTHERN HALF OF THE LAKE...NORTH OF THE BOUNDARY...AND S-SE SOUTH OF THE BOUNDARY. THIS BOUNDARY WILL GRADUALLY SAG SOUTH THIS AFTN...BUT HEAVY RAIN SHOWERS WITH PSBL EMBEDDED THUNDER WILL CONTINUE INTO THE LATE AFTERNOON ACROSS LAKE CHAMPLAIN. TOWARDS THE EARLY EVENING HOURS...SHOWERS WILL TAPER OFF. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...RJS/KGM SHORT TERM...RJS LONG TERM...JN AVIATION...JN/NEILES HYDROLOGY... MARINE...
Hazardous weather outlook, Jul 3, 4:06 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 406 AM EDT WED JUL 3 2013 NYZ026>031-034-035-087-VTZ001>012-016>019-040815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 406 AM EDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH MAY PRODUCE ISOLATED AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 3, 2:34 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
234 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FLASH FLOOD 2 NNW HUNTINGTON 44.35N 73.01W
07/03/2013 CHITTENDEN VT LAW ENFORCEMENT
SHERMAN HOLLOW ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER BTV1300191
MUCCILLILocal storm report, Jul 3, 2:49 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
249 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM FLASH FLOOD HUNTINGTON 44.33N 72.99W
07/03/2013 CHITTENDEN VT DEPT OF HIGHWAYS
NUMEROUS ROADS FLOODED OR WASHING OUT INCLUDING HAPPY
HOLLOW ROAD AND EAST STREET
&&
EVENT NUMBER BTV1300192
MUCCILLILocal storm report, Jul 3, 2:50 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
250 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FLASH FLOOD 2 NNW HUNTINGTON 44.35N 73.01W
07/03/2013 CHITTENDEN VT LAW ENFORCEMENT
SHERMAN HOLLOW ROAD CLOSED DUE TO FLOODING
0248 PM FLASH FLOOD HUNTINGTON 44.33N 72.99W
07/03/2013 CHITTENDEN VT DEPT OF HIGHWAYS
NUMEROUS ROADS FLOODED OR WASHING OUT INCLUDING HAPPY
HOLLOW ROAD AND EAST STREET
&&
EVENT NUMBER BTV1300191 BTV1300192
MUCCILLISpecial weather statement, Jul 3, 3:30 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 330 PM EDT WED JUL 3 2013 NYZ028-031-034-035-VTZ001-003-005>010-017-018-032100- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT- EASTERN CLINTON NY-EASTERN ESSEX NY-GRAND ISLE VT-LAMOILLE VT- ORANGE VT-ORLEANS VT-WASHINGTON VT-WESTERN ADDISON VT- WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY- 330 PM EDT WED JUL 3 2013 ...HEAVY RAIN AND ITS RUNOFF WILL CONTINUE TO AFFECT CHITTENDEN...NORTH CENTRAL ADDISON...NORTH CENTRAL ORANGE...NORTHEASTERN ESSEX...SOUTHEASTERN CLINTON...SOUTHERN LAMOILLE...SOUTHWESTERN GRAND ISLE...SOUTHWESTERN ORLEANS...AND WASHINGTON COUNTIES... AT 318 PM EDT...HEAVY RAINFALL CONTINUED TO AFFECT CENTRAL VERMONT AND THE CHAMPLAIN VALLEY OF VERMONT. RUNOFF FROM RECENT HEAVY RAIN STILL CONTINUES ACROSS THE CHAMPLAIN VALLEY OF NEW YORK AND THE EASTERN ADIRONDACKS. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE WILL BE RAPID RISES ON SMALL STREAMS AND CREEKS. EVEN AFTER THE RAIN HAS ENDED...RUNOFF WILL CONTINUE AND STREAMS MAY CONTINUE TO RISE. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... KEESEVILLE...SHELBURNE...HUNTINGTON...BOLTON...WATERBURY... HANKSVILLE...JERICHO. BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE VISIBILITY. LAT...LON 4461 7239 4407 7236 4426 7354 4460 7373 MUCCILLI
Local storm report, Jul 3, 3:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
336 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLASH FLOOD 2 N HUNTINGTON 44.36N 72.99W
07/03/2013 CHITTENDEN VT BROADCAST MEDIA
HUNTINGTON ROAD FLOODED NEAR MAYO ROAD
&&
EVENT NUMBER BTV1300193
MUCCILLILocal storm report, Jul 3, 3:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
337 PM EDT WED JUL 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FLASH FLOOD 3 ENE HINESBURG 44.34N 73.05W
07/03/2013 CHITTENDEN VT BROADCAST MEDIA
NUMEROUS ROADS FLOODED OR WASHED OUT IN HINESBURG
INCLUDING HAYDEN HILL...MEADOW...AND TEXAS HILL ROADS
&&
EVENT NUMBER BTV1300194
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 9:15 PM EDT | Flash Flood Warning | BTV | Windsor | 4 hr |
| Jul 3, 10:48 AM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 72 min |
| Jul 3, 11:59 AM EDT | Special Weather Statement | BTV | Chittenden | 61 min |
| Jul 3, 1:01 PM EDT | Special Weather Statement | BTV | Chittenden | 59 min |
| Jul 3, 1:50 PM EDT | Flash Flood Warning | BTV | Chittenden, Washington | 8 hr |
| Jul 3, 2:05 PM EDT | Special Weather Statement | BTV | Chittenden, Washington | 85 min |
| Jul 3, 3:30 PM EDT | Special Weather Statement | BTV | Chittenden, Washington | 90 min |
| Jul 3, 4:52 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Washington | 53 min |
| Jul 3, 6:20 PM EDT | Special Weather Statement | BTV | Orange | 55 min |
Nearby
Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.